I thiink after eating @ two whole bags of those soft treats that were strawberrry flavor..should be banned they are so good. Darn, I have got to keep losing weight. I was down to 143..now, I think it is more 148..hmmm!!
I've been losing weight ever since the doc took me off LYRICA and put me on Nuerontin(GAB). I started feeling better the day they switched me off of it. I still have at least 25 or 30 more lbs. to lose. I am finally feeling GODS answers to those prayers and soooo thankful.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.